# SDR RAIA970113

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Engine: Garrtt TPE33114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: NONPR0C732030
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7716 - LEFT ENGINE OIL CONTAMINATION CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE LEFT ENGINE OIL FILTER.  (M)
